# SDR REXA2016082101624

- Difficulty date: August 21, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE FOR 141ALF AT FS 280 IS CORRODED.  REPLACED FLOOR SUPPORT ANGLE FOR 141ALF AT FS 280 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-15-001-001-A01, 51-45-00-001-001-A01 AND 51-42-21-001-001-A01.
